You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Chain-Preserving Diffeomorphisms and CR Equivalence
Proceedings of the American Mathematical Society
Vol. 103, No. 1 (May, 1988), pp. 75-80
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047530
Page Count: 6
You can always find the topics here!Topics: Geometry, Mathematical manifolds, Isomorphism, Algebraic conjugates, Hypersurfaces, Signatures, Eigenvalues, Equivalence relation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that a diffeomorphism that preserves chains between two nondegenerate CR manifolds is actually either a CR isomorphism or a conjugate CR isomorphism.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society